# SDR DALA2016041602957

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE STRINGERS ARE CRACKED AT THE OTBD ENDS INTERNAL OF THE CANTED KEEL.  RT BS 675, AND LT BS 675 AND 696.  MARKED EXTERNALLY.  REMOVED AND REINSTALLED WING TO BODY FAIRING SUPPORT IAW SRM 51-41-05.  REMOVED AND REINSTALLED NOSE STEERING, SLAT EXTEND AND RETRACT LINES, AND HYD PRESSURE AND RETURN LIMITS AT BS 688 TO 726 IAW AMM 20-10-07. REMOVED AND INSTALLED SERVICEABLE FORMERS IAW SRM 51-41-02.
